# SDR CALA2015010692901

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 43,409 hours, 18,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS BURNING WIRING SMELL IN FWD CARGO BIN.  PERFORMED GENERAL VISUAL INSPECTION OF FWD CARGO COMPARTMENT.  OPERATED NESTING SYS FULL TRAVEL NO DEFECTS NOTED.  NO BURNING SMELL DETECTED.
